# SDR 2002UALA00123

- Difficulty date: January 18, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 22,754 hours, 4,455 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W33113
- Condition: Dented
- Location: Fuselage
- Part time: 22,754 hours, 4,455 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LEFT HAND AFT FUSELAGE STATION 2107.  MAJOR REPAIR ACCOMPLISHED.  FUSELAGE EXTERNAL SKIN STATION 2107 STRINGER 30L REPAIRED.
